Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Stability of stochastic functional differential systems using degenerate it Lyapunov functionals and applications 期刊论文
AUTOMATICA, 2018, 卷号: 91, 页码: 197-207
Authors:  Zong, Xiaofeng;  Yin, George;  Wang, Le Yi;  Li, Tao;  Zhang, Ji-Feng
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Degenerate Lyapunov functional  Stochastic functional differential equation  Asymptotic behavior  Stabilization  Consentability  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Stochastic differential equations with coefficients in Sobolev spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 259, 期号: 5, 页码: 1129-1168
Authors:  Fang, Shizan;  Luo, Dejun;  Thalmaier, Anton
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic flows  Sobolev space coefficients  Density  Density estimate  Pathwise uniqueness  Gaussian measure  Ornstein-Uhlenbeck semigroup